Prof Alex Wilkie - publications


 

List of publications

2013

  • A J Wilkie. Some results and problems on complex germs with definable Mittag-Leffler stars. Notre Dame Journal of Formal Logic. 2013; 54(3-4): 603-610. eScholarID:176491

2011

  • G. O. Jones, M. E. M. Thomas and A. J. Wilkie. Integer-valued definable functions. Bulletin of the London Mathematical Society. 2011 December; 44(6): . eScholarID:146815 | DOI:10.1112/blms/bds059

Personal details | Research | Postgraduate opportunities | Publications | Teaching

▲ Up to the top